Four squares of primes and 165 powers of 2

Volume 114 / 2004

Jianya Liu, Guangshi Lü Acta Arithmetica 114 (2004), 55-70 MSC: 11P32, 11P05, 11N36, 11P55. DOI: 10.4064/aa114-1-4

Authors

  • Jianya LiuDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    P.R. China
    e-mail
  • Guangshi LüDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image